# SDR CALA2025080607388

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 51,735 hours, 18,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 540 BETWEEN BL 0 TO LBL24.   SEVERAL RIVETS PULLED.   REMOVED AND REPLACED MAIN CABIN FLOORBEAM IAW SRM 51-40-02-0G-0.
